1. Gutti Jogesh Babu, Kesar Singh, “On deviations between empirical and quantile processes for mixing random variables”, Journal of Multivariate Analysis, 8:4 (1978), 532  crossref
  2. В. В. Городецкий, “О сходимости к полуустойчивым гауссовским процессам”, Теория вероятн. и ее примен., 22:3 (1977), 513–522  mathnet; V. V. Gorodeсkiǐ, “On convergence to semi-stable Gaussian processes”, Theory Probab. Appl., 22:3 (1978), 498–508  mathnet  crossref
  3. M. Rosenblatt, “Fractional integrals of stationary processes and the central limit theorem”, Journal of Applied Probability, 13:4 (1976), 723  crossref
  4. M. Rosenblatt, “Fractional integrals of stationary processes and the central limit theorem”, J. Appl. Probab., 13:04 (1976), 723  crossref
  5. Richard F. Serfozo, “Functional limit theorems for stochastic processes based on embedded processes”, Advances in Applied Probability, 7:1 (1975), 123  crossref
  6. Benoit B. Mandelbrot, “Limit theorems on the self-normalized range for weakly and strongly dependent processes”, Z. Wahrscheinlichkeitstheorie verw Gebiete, 31:4 (1975), 271  crossref
  7. D. L. McLeish, “Invariance principles for dependent variables”, Z. Wahrscheinlichkeitstheorie verw Gebiete, 32:3 (1975), 165  crossref
  8. Murad S. Taqqu, “Weak convergence to fractional brownian motion and to the rosenblatt process”, Z. Wahrscheinlichkeitstheorie verw Gebiete, 31:4 (1975), 287  crossref
  9. Hiroshi Oodaira, Lecture Notes in Mathematics, 330, Proceedings of the Second Japan-USSR Symposium on Probability Theory, 1973, 355  crossref
  10. Д. С. Сильвестров, “Условия сходимости суперпозиции случайных процессов в J-топологии”, Теория вероятн. и ее примен., 18:3 (1973), 605–608  mathnet; D. S. Sil'vestrov, “Conditions for convergence of the superposition of stochastic processes in J-topology”, Theory Probab. Appl., 18:3 (1974), 579–582  mathnet  crossref
  11. Д. С. Сильвестров, “Замечания о пределе сложной случайной функции”, Теория вероятн. и ее примен., 17:4 (1972), 707–715  mathnet; D. S. Sil'vestrov, “Remarks about the limit of composite random function”, Theory Probab. Appl., 17:4 (1973), 669–677  mathnet  crossref
Предыдущая
1
11
12
13
14